# SDR SWAA2025040906466

- Difficulty date: March 17, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE UNDER VERTICAL STAB BS1036 LBL2 WL308.5. MARKED <[01].  ADDED DIMENSIONS TO STEP 2.
